A note on the generalized Hamming weights of Reed–Muller codes

Peter Beelen*

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review

70 Downloads (Pure)

Abstract

In this note, we give a very simple description of the generalized Hamming weights of Reed–Muller codes. For this purpose, we generalize the well-known Macaulay representation of a nonnegative integer and state some of its basic properties.

Original languageEnglish
JournalApplicable Algebra in Engineering, Communications and Computing
Volume30
Issue number3
Pages (from-to)233-242
ISSN0938-1279
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Generalized Hamming weight
  • Macaulay decomposition
  • Reed–Muller code

Fingerprint Dive into the research topics of 'A note on the generalized Hamming weights of Reed–Muller codes'. Together they form a unique fingerprint.

Cite this